MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT231414
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2011, the patient underwent an endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On an unknown date, a follow-up imaging identified a proximal type i endoleak and the aneurysm enlargement (amount unknown).It was reported that the cause of the endoleak was aneurysmal dilatation of the proximal neck.On (b)(6) 2021, a re-intervention was performed to treat the proximal type i endoleak whereas an additional stent graft was implanted for proximal extension.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Revised h6.
 
Additional Manufacturer Narrative
Add device 22595041/04993024009578 to report.
 
Additional Manufacturer Narrative
An ischemic event was identified during the type i reintervention on (b)(6) 2021 and has been captured in smartsolve case # (b)(4).The ischemia was determined to be an outcome of the procedure, and device 22595041/04993024009578 was added to this case as an additional device involved.The potential involvement of this device has been reported on the mdr previously submitted.This report is to clarify the reason the device was added in the previous submission.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11724466
Report Number2017233-2021-01901
Device Sequence Number3437893
Product Code MIH
UDI-Device Identifier00733132610143
UDI-Public00733132610143
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Model NumberPXT231414
Device Catalogue NumberPXT231414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2021
Supplement Date Received by Manufacturer08/03/2021
08/03/2021
08/03/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date08/10/2021
02/21/2022
03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale